TITLE

Completeness of the Bethe Ansatz on Weyl Alcoves

AUTHOR(S)
Emsiz, Erdal
PUB. DATE
January 2010
SOURCE
Letters in Mathematical Physics;Jan2010, Vol. 91 Issue 1, p61
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We prove the completeness of the Bethe ansatz eigenfunctions of the Laplacian on a Weyl alcove with repulsive boundary condition at the walls. For the root system of type A this amounts to the result of Dorlas of the completeness of the Bethe ansatz eigenfunctions of the quantum Bose gas on the circle with repulsive delta-function interaction.
ACCESSION #
45599408

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics